# SDR WVBA004/99

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35270
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2140 · Heating System
- Part: Fuel Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART LEAKING FUEL AT PARTING SEAMS.  ALL SCREWS WERE FOUND LOOSE.  PROBLEM DISCOVERED AT INSPECTION.  FUEL STAINS OBSERVED COMING OUT OF DRAIN.  THIS IS THE THIRD ONE DISCOVERED IN THE PAST SIX INSPECTIONS.  (X)
